MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMUR CEMENTED STANDARD RIGHT SIZE 11; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMUR CEMENTED STANDARD RIGHT SIZE 11; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product found white debris from an unknown source.The product was returned opened in a poly bag.No further evaluation could be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined, as the product was returned opened, and the source of the foreign debris cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an unknown revision when the femoral implant was opened the tech noticed after removing the plastic plug, there was something flaking off the boss of the implant.During investigation, it was determined that the reported debris is not a result of flaking of this device.

Brand Name
FEMUR CEMENTED STANDARD RIGHT SIZE 11
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11947674
Report Number0001822565-2021-01582
Device Sequence Number19097312
Product Code JWH
UDI-Device Identifier00889024562608
UDI-Public(01)00889024562608(17)291031(10)64561004
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42504607002
Device Lot Number64561004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1